Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Diffusion semigroups on abstract Wiener space

Author: M. Ann Piech
Journal: Trans. Amer. Math. Soc. 166 (1972), 411-430
MSC: Primary 47D05; Secondary 28A40
MathSciNet review: 0295141
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The existence of a semigroup of solution operators associated with a second order infinite dimensional parabolic equation of the form $ \partial u/\partial t = {L_x}u$ was previously established by the author. The present paper investigates the relationship between $ {L_x}$ and the infinitesimal generator $ \mathcal{U}$ of the semigroup. In particular, it is shown that $ \mathcal{U}$ is the closure of $ {L_x}$ in a natural sense. This in turn implies certain uniqueness results for both the semigroup and for solutions of the parabolic equation.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47D05, 28A40

Retrieve articles in all journals with MSC: 47D05, 28A40

Additional Information

Keywords: Abstract Wiener space, diffusion semigroups, infinitesimal generator, parabolic equations, Wiener process, uniqueness of semigroup, uniqueness of solutions
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society